# SDR CKSA97522

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 460-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND FUSELAGE INTERIOR CENTER TRACK CRACKED 2.5 FROM STA 460 TO STA 500.  REPAIRED CENTER TRACK AS PER SRM 53-2-3.  NON-ROUTINE TASK CARD NUMBER 098632.
